# SDR SWIA200515528

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 4,792 hours, 4,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTS ON CABIN FLOOR INOP.   REPLACED FWD BATTERY PACK BALLAST.  OPERATIONAL CHECK GOOD.
